This paper deals with a parameter uniform numerical method for singularly perturbed time delayed parabolic convection-diffusion problems. The method consists of a backward-Euler to discretize in temporal dimension and exponentially fitted B-spline collocation scheme for the spatial dimension on a uniform mesh. Parameter-uniform error estimates are obtained, and the method is proved uniformly convergent. The developed scheme is tested on various problems and observed to support the theoretical results. Finally, the numerical solutions are compared with the existing literature methods, and the present method is more accurate.
 A. R. Ansari, S. A. Bakr, and G. I. Shishkin, A parameter-robust finite difference method for singularly perturbed delay parabolic partial differential equations, Journal of computational and applied mathematics, 205 (2007), 552–566.
 G. Babu and K. Bansal, A high order robust numerical scheme for singularly perturbed delay parabolic convection diffusion problems, Journal of Applied Mathematics and Computing, 59 (2019), 1–27.
 K. Bansal and K. K. Sharma, Parameter uniform numerical scheme for time dependent singularly perturbed convection-diffusion-reaction problems with general shift arguments, Numerical Algorithms, 75(1) (2017), 113– 145.
 S. A. Campbell, R. Edwards, and P. van den Driessche, Delayed coupling between two neural network loops, SIAM Journal on Applied Mathematics, 65 (2004), 316–335.
 C. Clavero, J. C. Jorge, and F. Lisbona, Uniformly convergent scheme on a non-uniform mesh for convection- diffusion parabolic problems, Journal of Computational and Applied Mathematics, 154(2) (2003), 415–429.
 I. T. Daba and G. F. Duressa, A Robust computational method for singularly perturbed delay parabolic convection- diffusion equations arising in the modeling of neuronal variability, Computational Methods for Differential Equa- tions, 10(2) (2022), 475–488.
 A. Das and S. Natesan, Uniformly convergent hybrid numerical scheme for singularly perturbed delay parabolic convection-diffusion problems on shishkin mesh, Applied Mathematics and Computation, 271 (2015), 168–186.
 A. Das and S. Natesan, Second-order uniformly convergent numerical method for singularly perturbed delay par- abolic partial differential equations, International Journal of Computer Mathematics, 95 (2018), 490–510.
 E. C. Gartland, Graded-mesh difference schemes for singularly perturbed two point boundary value problems, Mathematics of Computation, 51 (1988), 631–657.
 F. W. Gelu and G. F. Duressa, A uniformly convergent collocation method for singularly perturbed delay parabolic reaction-diffusion problem, Abstract and applied analysis, 2021 (2021).
 V. Glizer, Asymptotic solution of a boundary-value problem for linear singularly perturbed functional differential equations arising in optimal control theory, Journal of optimization theory and applications, 106 (2000), 309–335.
 S. Gowrisankar and S. Natesan, ε-uniformly convergent numerical scheme for singularly perturbed delay parabolic partial differential equations, International Journal of Computer Mathematics, 94 (2017), 902–921.
 C. A. Hall, On error bounds for spline interpolation, Journal of approximation theory, 1 (1968), 209–218.
 R. B. Kellogg and A. Tsan, Analysis of some difference approximations for a singular perturbation problem without turning points, Mathematics of computation, 32(144) (1978), 1025–1039.
 D. Kumar and M. K. Kadalbajoo, A parameter-uniform numerical method for time-dependent singularly perturbed differential-difference equations, Applied Mathematical Modelling, 35(6) (2011), 2805–2819.
 D. Kumar and P. Kumari, A parameter-uniform numerical scheme for the parabolic singularly perturbed initial boundary value problems with large time delay, Journal of Applied Mathematics and Computing, 59 (2019), 179–206.
 M. C. Mackey and L. Glass, Oscillation and chaos in physiological control systems, Science, 197 (1977), 287–289.
 J. J. H. Miller, E. O’riordan, and G. I. Shishkin, Fitted numerical methods for singular perturbation problems: error estimates in the maximum norm for linear problems in one and two dimensions, World scientific, 1996.
 N. Negero and G. Duressa, An efficient numerical approach for singularly perturbed parabolic convection-diffusion problems with large time-lag, Journal of Mathematical Modeling, 2021, 1–8.
 N. T. Negero and G. F. Duressa, A method of line with improved accuracy for singularly perturbed parabolic convection–diffusion problems with large temporal lag, Results in Applied Mathematics, 11 (2021), 100174.
 N. T. Negero and G. F. Duressa, Uniform Convergent Solution of Singularly Perturbed Parabolic Differential Equations with General Temporal-Lag, Iranian Journal of Science and Technology, Transactions A: Science, 2022, 1–18.
 P. C. Podila and K. Kumar, A new stable finite difference scheme and its convergence for time-delayed singularly perturbed parabolic pdes, Computational and Applied Mathematics, 39(3) (2020), 1–16.
 P. M. Prenter, Splines and variational methods, Courier Corporation, 2008.
 A. Rachid, M. Bahaj, and R. Fakhar, Finite volume element approximation for time dependent convection diffusion reaction equations with memory, Computational Methods for Differential Equations, 9(4) (2021), 977–1000.
 V. P. Ramesh and K. Mohan Kadalbajoo, Upwind and midpoint upwind difference methods for time-dependent differential difference equations with layer behavior, Applied Mathematics and Computation, 202(2) (2008), 453– 471.
 R. N. Rao and P. P. Chakravarthy, Fitted numerical methods for singularly perturbed one-dimensional parabolic partial differential equations with small shifts arising in the modelling of neuronal variability, Differential Equa- tions and Dynamical Systems, 27(1) (2019), 1–18.
 A. A. Samarskii and P. N. Vabishchevich, Computational heat transfer, 1995.
 G. I. Shishkin, A difference scheme for a singularly perturbed equation of parabolic type with discontinuous bound- ary conditions, USSR Computational Mathematics and Mathematical Physics, 28 (1988), 32–41.
 P. Swaminathan, V. Sigamani, and F. Victor, Numerical method for a singularly perturbed boundary value problem for a linear parabolic second order delay differential equation, Differential Equations and Numerical Analysis, Springer, New Delhi, 2016, 117–133.
 J. M. Varah, A lower bound for the smallest singular value of a matrix, Linear Algebra and its applications, 11 (1975), 3–5.
 B. Vielle and G. Chauvet, Delay equation analysis of human respiratory stability, Mathematical biosciences, 152 (1998), 105–122.
 M. M. Woldaregay, W. T. Aniley, and G. F. Duressa, Novel Numerical Scheme for Singularly Perturbed Time Delay Convection-Diffusion Equation, Advances in Mathematical Physics, 2021 (2021).
 J. Wu, Theory and applications of partial functional differential equations, Springer Science & Business Media, 119 (2012).
 T. Zhao, Global periodic-solutions for a differential delay system modeling a microbial population in the chemostat, Journal of mathematical analysis and applications, 193 (1995), 329–352.
Negero, N., Duressa, G. (2022). Parameter-uniform robust scheme for singularly perturbed parabolic convection-diffusion problems with large time-lag. Computational Methods for Differential Equations, 10(4), 954-968. doi: 10.22034/cmde.2022.47907.2006
Naol Tufa Negero; Gemechis File Duressa. "Parameter-uniform robust scheme for singularly perturbed parabolic convection-diffusion problems with large time-lag". Computational Methods for Differential Equations, 10, 4, 2022, 954-968. doi: 10.22034/cmde.2022.47907.2006
Negero, N., Duressa, G. (2022). 'Parameter-uniform robust scheme for singularly perturbed parabolic convection-diffusion problems with large time-lag', Computational Methods for Differential Equations, 10(4), pp. 954-968. doi: 10.22034/cmde.2022.47907.2006
Negero, N., Duressa, G. Parameter-uniform robust scheme for singularly perturbed parabolic convection-diffusion problems with large time-lag. Computational Methods for Differential Equations, 2022; 10(4): 954-968. doi: 10.22034/cmde.2022.47907.2006